Alert archive / Colorado / High Wind Watches in 2018

High Wind Watch 1, NWS Pueblo, CO

February 17, 201811 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Feb 17, 2018, 4:04 AM MST for 11 counties in Colorado. It took effect at Feb 17, 2018, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 17, 2018, 4:04 AM MST (11:04 UTC)
In effect from
Feb 17, 2018, 11:00 PM MST
Expired
Feb 17, 2018, 2:53 PM MST
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2055 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WWUS75 KPUB 171104
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
404 AM MST Sat Feb 17 2018

COZ084-085-171915-
/O.NEW.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
/O.CON.KPUB.HW.W.0003.000000T0000Z-180217T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
INCLUDING Black Forest, Colorado Springs, and Peterson AFB
404 AM MST Sat Feb 17 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM MST THIS
MORNING...

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from this evening through Sunday
morning. 

* LOCATION...El Paso County, generally along and west of 
  Interstate 25. 

* CAUSE AND TIMING...a strong jet will move across the area
  through tonight with strong downslope winds expected. 

* WIND...west 20 to 30 with gusts near 60 mph for this morning.
  West winds 30 to 40 mph with gusts in excess of 65 mph late
  tonight into Sunday morning.

* IMPACT...strong winds will cause difficult driving conditions 
  along I-25 across El Paso County. Minor structural damage will 
  also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ072>075-078>082-087-088-171915-
/O.NEW.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, 
Woodland Park, Pikes Peak, Walsenburg, and Trinidad
404 AM MST Sat Feb 17 2018

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from this evening through Sunday
morning. 

* LOCATION...the Sangre de Cristo Mountains, the Wet Mountains and
  Wet Mountain Valley, Teller County and the Rampart Range,
  Huerfano County and Western Las Animas.

* CAUSE AND TIMING...a strong jet will move across the area tonight
  with strong downslope winds expected. 

* WIND...west winds over the mountains 30 to 40 mph with gusts in
  excess of 75 mph, while lower elevation areas see west winds 20
  to 30 mph with gusts in excess of 60 mph.

* IMPACT...strong winds will cause difficult driving conditions
  along Interstate 25 corridor. Minor structural damage will also
  be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
2 follow-up statements
637 
WWUS75 KPUB 171354
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
654 AM MST Sat Feb 17 2018

COZ084-085-172200-
/O.EXP.KPUB.HW.W.0003.000000T0000Z-180217T1400Z/
/O.CON.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
INCLUDING Black Forest, Colorado Springs, and Peterson AFB
654 AM MST Sat Feb 17 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

...HIGH WIND WARNING WILL EXPIRE AT 7 AM MST THIS MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from this evening through Sunday
morning.

* LOCATION...El Paso County, generally along and west of 
  Interstate 25. 

* CAUSE AND TIMING...a strong jet will move across the area 
  through tonight with strong downslope winds expected. 

* WIND...west winds 30 to 40 mph with gusts in excess of 65 mph 
  late tonight into Sunday morning. 

* IMPACT...strong winds will cause difficult driving conditions 
  along I-25 across El Paso County. Minor structural damage will 
  also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ072>075-078>082-087-088-172200-
/O.CON.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, 
Woodland Park, Pikes Peak, Walsenburg, and Trinidad
654 AM MST Sat Feb 17 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

* LOCATION...the Sangre de Cristo Mountains, the Wet Mountains 
  and Wet Mountain Valley, Teller County and the Rampart Range, 
  Huerfano County and Western Las Animas. 

* CAUSE AND TIMING...a strong jet will move across the area 
  tonight with strong downslope winds expected. 

* WIND...west winds over the mountains 30 to 40 mph with gusts 
  in excess of 75 mph, while lower elevation areas see west 
  winds 20 to 30 mph with gusts in excess of 60 mph. 

* IMPACT...strong winds will cause difficult driving conditions 
  along Interstate 25 corridor. Minor structural damage will 
  also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
881 
WWUS75 KPUB 172153
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
253 PM MST Sat Feb 17 2018

COZ088-172300-
/O.CAN.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
INCLUDING Trinidad
253 PM MST Sat Feb 17 2018

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Pueblo has cancelled the High
Wind Watch. 

High winds are expected to remain west of the area and confined to
the higher elevations. Therefore the high wind watch has been
cancelled.

$$

COZ072>075-078>082-084-085-087-180600-
/O.UPG.KPUB.HW.A.0001.180218T0600Z-180218T1500Z/
/O.NEW.KPUB.HW.W.0004.180218T0500Z-180218T1900Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
INCLUDING La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, 
Stonewall, Weston, Spanish Peaks, Silver Cliff, Westcliffe, Rye, 
Woodland Park, Pikes Peak, Black Forest, Colorado Springs, 
Peterson AFB, and Walsenburg
253 PM MST Sat Feb 17 2018

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
MST SUNDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 10 PM this evening to noon MST
Sunday. The High Wind Watch is no longer in effect. 

* LOCATION...the Sangre de Cristo Mountains, the Wet Mountains and
  Wet Mountain Valley, Teller County and the Rampart Range, and
  portions of Huerfano and El Paso counties along and west of I-25.
  
* CAUSE AND TIMING...A strong jet will move across the area
  tonight with damaging downslope winds expected to develop
  towards midnight and continue through Sunday morning.

* WIND...West winds over the mountains 30 to 40 mph with gusts up
  to 80 mph, while lower elevation areas see west winds 25 to 35 
  mph with gusts up to 65 mph. 

* IMPACT...Strong winds will cause hazardous driving conditions
  along portions of the Interstate 25 corridor. Minor property 
  damage will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Feb 17, 12:24 AM MST, 3 hours 40 minutes earlier.

Area forecast discussion, Feb 17, 12:24 AM MST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1224 AM MST Sat Feb 17 2018

.UPDATE...
Issued at 1213 AM MST Sat Feb 17 2018

Updated to issue a high wind warning for El Paso County, generally
along and west of I-25. The Air Force Academy has seen gusts in
the 55 to 60 mph range.  Mozley

&&

.SHORT TERM...(This evening through Saturday)
Issued at 324 PM MST Fri Feb 16 2018

...Winds across the high country increase tonight...

Marginal high winds will be possible later tonight in the Pikes Peak
region with timing of strongest gusts in the 09-12z window. Wind
gusts could get close to high wind criteria (75 mph mts)...but
appears to stay confined mainly to the higher east facing slopes of
the Ramparts. Model cross-sections look much more favorable for mtn
wave activity farther north and various model soundings either lack
a mtn top inversion or place it a bit too low in elevation.  Overall
it looks like a marginal event so no high wind highlights
anticipated with this package.  Will put wind gusts in the 60-70 mph
range for the Teller county zone and wouldn't be surprised to see a
few wind gusts in the 55 mph approaching 60 mph range just west of
the AFF.  Another area that could see near high winds will be in the
lee of the Sawatch range. These areas will be watched closely in
latest high res model runs.  Elsewhere...northwest flow is not as
favorable for downslope high winds.

Otherwise...should see a drop in temperatures this evening for all
areas...though high cloudiness will initially help hold temperatures
up a few degrees.  With lee trof deepening overnight temperatures
will likely warm towards 12z along the lower eastern slopes as
westerlies kick in.  There could be an isolated snow shower across
the northern portions of the central mountains tonight but not
expecting much in the way of accumulations.

Much warmer temperatures expected for Saturday as skies will be
sunny and mountains will experience downslope warming.  Most of the
plains will stay in south southeasterly flow on the east side of the
surface trof...but even here mixing should allow for a good recovery
in temperatures with readings back in the 50s and lower 60s.  Could
be some spotty areas of near critical fire weather conditions along
the southern I-25 corridor Saturday afternoon but winds look to be
the limiting factor so no highlights expected. -KT

.LONG TERM...(Saturday night through Friday)
Issued at 324 PM MST Fri Feb 16 2018

Saturday night-Sunday...West to southwest flow aloft increases
across the region through the day Sunday, as Eastern Pacific energy
moves onshore across the Pacific Northwest Coast. Breezy to windy
conditions expected across the higher terrain, with model soundings
and cross-sections indicating the potential for strong downslope
winds across the lower eastern slopes of the Sangre de Cristo Range
and the Southern I-25 Corridor late Saturday night through Sunday
morning. For now, I have increased winds with gusts in the 50 to 60
mph in the grids through this period, and we will continue to
monitor models for possible highlights in the near future. Warm
downslope flow will allow temps to warm into the 60s to lower 70s
across the Eastern Plains on Sunday. Breezy west to southwest
winds will mix down across the Plains in the afternoon, leading to
the potential for critical fire weather conditions. Will wait on
issuing any fire weather hightlights at this time, though any
outdoor burning plans should be postponed on Sunday.

Sunday night-Tuesday...Current models continue to dig the Pac
Northwest system into the Great Basin and lift it out across Rockies
in the late Sunday night through Tuesday timeframe, however, they
continue to indicate run to run differences on strength and timing
of said system. The GFS remains faster and not as amplified with
the trough, where as the ECMWF is most amplified and slowest, with
the NAM in between both solutions. All solutions point to
increasing chances of precipitation along and west of the ContDvd
Sunday night, with snow likely across the ContDvd Monday and
Monday night. Definitely could see highlights across the Dvd for
snow and blowing snow through through this time frame, with the
latest NAM the most bullish with amounts of 1 to 2 feet, highest
across the Southwest Mountains. Moderate to strong winds expected
over and near the higher terrain Sunday night, again with the
potential for high warning criteria being met, especially across
the Southern Mountains and lower eastern slopes.

Precipitation across the Eastern Mountains and Plains will depend on
how far the system digs, with the GFS keeping most of precipitation
along and north of the Palmer Divide, whereas the ECMWF solution
brings better chances of precipitation to the Eastern Mountains
through the Southern I-25 Corridor, though the 1612Z run of the EC
is not as wet as previous runs. Blended model pops continue to lean
towards the wetter solution for Southern Colorado. Highs on Monday
will be tricky across the Eastern Plains, with much cooler air
pushing in from the North through the day. Regardless of
precipitation, Monday night through Tuesday night look to be on the
chilly side, with highs only in the 20s and 30s across the Plains
Tuesday and lows in the single digits and teens.

Wednesday-Friday...Continued west to southwest flow aloft will lead
to a slow warming trend across the area through the end of the work
week. Dry conditions look to return to Eastern Colorado, with the
potential for snow across the ContDvd through the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1014 PM MST Fri Feb 16 2018

VFR at all taf sites tonight and Sat. Downslope w-nw winds should
stay closer to the high terrain west of KCOS through the night,
but can't rule out rotor occasionally drifting far enough east to
produce a brief period of 30-40 kt gusts for a few hrs toward 12z.
Chances look too low to mention in the taf, but will need to
monitor. At KPUB, prevailing w-nw wind will be occasionally gusty
through the night as mid level flow is nearly aligned with the
Arkansas Valley, with some brief period of gusts 15-25 kts
possible.

Over the mountains, strong west winds expected with significant
mountain wave and turbulence in the lee of most ranges through the
night and into Sat morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 7 AM MST this morning for COZ084-085.

&&

UPDATE...MOZLEY
SHORT TERM...KT
LONG TERM...MW
AVIATION...PETERSEN
Hazardous weather outlook, Feb 16, 6:01 PM MST, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
601 PM MST Fri Feb 16 2018

COZ058>089-093>099-180115-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
601 PM MST Fri Feb 16 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Strong westerly winds, with gusts of 50 to 70 mph, will be
possible across the higher terrain late tonight and into early
Saturday morning. The strongest winds are expected across the
Central Mountains and into the Pikes Peak Region. Gusts to near
60 mph may also be possible in the lee of Rampart Range, along
the lower eastern slopes west of the I-25 Corridor early Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High winds are again possible Sunday morning and Monday morning,
especially across the Southeast Mountains and Southern I-25
Corridor. Winds will be strongest late Sunday night into Monday
morning. In addition, periods of high fire danger are possible
Saturday and Sunday.

A storm system will moving across the area on Monday into Tuesday.
Southwesterly flow will lead to nearly continuous snowfall for the
San Juan Range. Less favorable flow should lead to less totals
over Central Mountains. A bit of light snow will also be possible
over the Palmer Divide by Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible in the lee of Rampart Range later tonight.

23/23

In the hours before

Local storm report, Feb 17, 2:43 AM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     NON-TSTM WND GST 3 SSW AIR FORCE ACADEMY 38.97N 104.88W
02/17/2018  M70 MPH          EL PASO            CO   MESONET

&&

KAM
Local storm report, Feb 17, 2:45 AM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
245 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     NON-TSTM WND GST 4 ESE AIR FORCE ACADEMY 38.98N 104.81W
02/17/2018  M69 MPH          EL PASO            CO   ASOS

&&

KAM
Local storm report, Feb 17, 3:30 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
330 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND GST PIKES PEAK SUMMIT       38.84N 105.04W
02/17/2018  M80 MPH          EL PASO            CO   MESONET

            MESONET STATION PIKES, PIKES PEAK SUMMIT.

&&

KAM
Local storm report, Feb 17, 3:42 AM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     NON-TSTM WND GST 1 NW AIR FORCE ACADEMY  39.02N 104.89W
02/17/2018  M66 MPH          EL PASO            CO   MESONET

&&

KAM
Local storm report, Feb 17, 3:43 AM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     NON-TSTM WND GST 1 WNW AIR FORCE ACADEMY 39.01N 104.89W
02/17/2018  M74 MPH          EL PASO            CO   MESONET

            MESONET STATION AFA03, 1 WNW AIR FORCE
            ACADEMY.

&&

KAM
Local storm report, Feb 17, 3:44 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
344 AM MST SAT FEB 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     NON-TSTM WND GST 5 S AIR FORCE ACADEMY   38.93N 104.85W
02/17/2018  M63 MPH          EL PASO            CO   MESONET

            MESONET STATION D3529, 5 S AIR FORCE
            ACADEMY.

&&

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 12:19 AM MSTHigh Wind WarningPUBEl Paso7 hr
Feb 17, 4:18 AM MSTFire Weather WatchPUBBaca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more11 hr
Feb 17, 4:23 AM MSTWinter Storm WatchPUBConejos, Mineral, Rio Grande11 hr
Feb 17, 2:53 PM MSTHigh Wind WarningPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more45 hr
Feb 17, 2:55 PM MSTWinter Storm WarningPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache65 hr
Feb 17, 2:55 PM MSTWinter Weather AdvisoryPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more65 hr
Feb 17, 3:25 PM MSTRed Flag WarningPUBBaca, Bent, Costilla, Crowley, Custer, El Paso and 8 more27 hr

Nearby

High Wind Watches in Colorado, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.